# SDR SWIA2020020348147

- Difficulty date: December 23, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Bonding Strap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF L/H WINGLET BONDING STRAP DISCOVERED CORROSION AND ELONGATED HOLES   (C-CHECK) RO 1/29/2020   REPAIRED L/H WINGLET BY REPLACING CORRODED BONDING  PLATE ,  AND REPAIRED THE ELONGATED HOLES APPLIED REPAIR RESIN PO T-52364 EXP 7/20 CASTING RESIN PO T-52364 EXP 7/20 CASTING RESIN PO  T-52324 EXP 3-31-20 AND PLYS PER CRJ 200 SRM.
